Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 239-247
http://dx.doi.org/10.1155/S0161171294000359

A change of scale formula for Wiener integrals on abstract Wiener spaces

1Department of Mathematics, Yonsei University, Kangwondo 222-701, Korea
2Department of Mathematics & Statistics, University of Nebraska, Lincoln 68588-0323, NE, USA

Received 15 October 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we obtain a change of scale formula for Wiener integrals on abstract Wiener spaces. This formula is shown to hold for many classes of functions of interest in Feynman integration theory and quantum mechanics.